# SDR FDEA2019021430405

- Difficulty date: February 13, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N108FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44378
- Aircraft time: 8,739 hours, 3,379 cycles
- Engine: Ge CF680C2B6F
- Engine time: 8,739 hours, 3,379 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Part number: 21SN04466
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: A, D

## Discrepancy

PDIS  108     73-35  4592     13FEB19  CAN  OPEN  U  LOGPAGES:2612304  L ENGINE FUEL FILTER EICAS MESSAGE CAME ON DURING  CLIMB. EICAS MESSAGE CAME ON AND OFF SEVERAL TIMES  AND REMAINED ON THROUGHOUT. MOST OFF THE FLIGHT.  LEFT ENGINE VIBRATED AND VIBRATION INCREASED  DURING DESCENT COUPLIED WITH NON-NORMAL AND NORMAL  CHECKLISTS DECLARED AN EMERGENCY AND RETURNED TO  CAN.   PER FIM 73-11-00-1, REMOVED LH ENG FUEL FILTER ELEMENT PER AMM 73-11-02-6,   FILTER ELEMENT CHECKED NORMAL, NO CONTAMINATION.    REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.   ENG RAN AS PER JRH ,ALL PARAMETERS NORMAL.
